# SDR HNAA2024022700145

- Difficulty date: February 2, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frm 65 S11-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E020365 Z FRAME NUT PLATE HOLES GOUGED AT FR 65 BETWEEN STRGS 16L-11L.  REMOVED AND REPLACED Z FRAME AT FR65 IAW EMB 145 SRM 51-40-02
